MAUDE Adverse Event Report: PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; POWERED WHEELCHAIR

PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; POWERED WHEELCHAIR
Model Number JAZZY 1450
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Abrasion (1689)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The exact "date of event" was not provided.The device has not been made available for evaluation at this time.Should further information or the device become available for evaluation, a follow-up report will then be issued.
 
Event or Problem Description
Consumer's care giver alleges that when the consumer was getting out of her chair she allegedly cut her left leg that resulted in a hospital stay.
 
Additional Manufacturer Narrative
A field service technician evaluated the device.Removed leg brackets and made some comfort adjustments.The device is working properly.
 
Event or Problem Description

Brand Name
PRIDE MOBILITY PRODUCTS
Common Device Name
POWERED WHEELCHAIR
Manufacturer (Section D)
PRIDE MOBILITY PRODUCTS
401 york ave
duryea PA 18642
MDR Report Key7463972
Report Number2530130-2018-00046
Device Sequence Number16542286
Product Code ITI
UDI-Device Identifier00606509100021
UDI-Public00606509100021
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K112815
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 05/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberJAZZY 1450
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2018
Supplement Date Received by Manufacturer04/23/2018
Initial Report FDA Received Date04/26/2018
Supplement Report FDA Received Date05/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;